# SDR 95ZZZY0998

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58045
- Make and model: Snias AS350B
- Aircraft serial: 1602
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Condition: Defective
- Location: M/R
- Part time: 204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R SERVO FEEDBACK. REPLACED WITH OVERHAULED UNIT(S), CORRECTED PROBLEM.
